# SDR CA060731010

- Difficulty date: July 5, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: HO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO LOSE POWER IN HOVER ACCOMPANIED BY A CHIP DETECTOR INDICATION.  SUBSEQUENT INSPECTION REVEALLED LOSS OF DRIVE TO THE ACCESSORY GEARBOX.  MFG WILL MONITOR INVESTIGATION AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20060731010)
